RE-structuring of the model "state–probability of choice" based on products of stochastic rectangular matrices / Ivokhin, Ye. V., Oletskyi, O. V. (2022)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2022, 58 (2))

Ivokhin Ye. V., Oletskyi O. V.
RE-structuring of the model "state–probability of choice" based on products of stochastic rectangular matrices


Download publication will be available after 05/01/2024 р., in 152 days

Cite:
Ivokhin, Ye. V., Oletskyi, O. V. (2022). RE-structuring of the model "state–probability of choice" based on products of stochastic rectangular matrices. Cybernetics and Systems Analysis, 58 (2), 96–107. http://jnas.nbuv.gov.ua/article/UJRN-0001313065 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209